Connection problems for asymptotic series
Source: Bull. Amer. Math. Soc. Volume 74, Number 5 (1968), 831-853.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
G. D. Birkhoff , Quantum mechanics and asymptotic series, Bull. Amer. Math. Soc. 32, 681-700.
E. T. Copson , Asymptotic expansions, Cambridge tracts in Mathematics and Mathematical Physics, no. 55, Cambridge Univ. Press, New York.
M. A. Evgrafov, and M. B. Fedoryuk , Asymptotic behavior of solutions of the equation w"(z) —p(z, λ)w(z) =0asλ → ∞ in the complex z-plane, Uspehi Mat. Nauk 21, no. 1 (127) 3-50. (Russian)
W. B. Ford , The asymptotic developments of functions defined by Mac-Laurin series, Univ. of Michigan Science Series, no. 11.
K. O. Friedrichs , Asymptotic phenomena in mathematical physics, Bull. Amer. Math. Soc. 61, 485-504.
Nan Fröman, and P. O. Fröman [1965 ], JWKB approximation. Contributions to the theory, North-Holland, Amsterdam.
R. J. Hanson , Reduction theorems for systems of ordinary differential equations with a turning point, J. Math. Anal. April. 16, 280-301.
R. J. Hanson , Simplification of second order systems of ordinary differential equations with a turning point, (to appear).
R. J. Hanson, and D. L. Russell , Classification and reduction of second order systems at a turning point, J. Math, and Phys. 46, 74-92.
P.-F. Hsieh and Y. Sibuya , On the asymptotic integration of second order linear ordinary differential equations with polynomial coefficients, J. Math. Anal. Appl. 16, 84-103.
H. K. Hughes [1945 ] The asymptotic developments of a class of entire functions, Bull. Amer. Math. Soc. 51, 456-461.
M. Iwano  Asymptotic solutions of a system of linear ordinary differential equations containing a small parameter. I, Funkcial. Ekvac. 5, 71-134.
M. Iwano and Y. Sibuya , Reduction of the order of a linear ordinary differential equation containing a small parameter, Kōdai Math. Sem. Rep. 15, 1-28.
K. Kiyek , Über eine spezielle Klasse linearer Differentialsysteme mit einem kleinen Parameter, Arch. Rational Mech. Anal. 25, 135-147.
R. Langer , The asymptotic solutions of ordinary linear differential equations with special reference to the Stokes phenomenon, Bull. Amer. Math. Soc. 40, 545-582.
Roy Lee , Asymptotic analysis of solutions of almost diagonal systems of ordinary differential equations at a turning point, Thesis, University of Wisconsin, Madison, Wis.
T. Nishimoto [1965a], On matching methods in turning point problems, Kōdai Math. Sem. Rep. 17, 198-221.
T. Nishimoto [1965b], , , On matching methods for a linear ordinary differential equation containing a parameter. I, II, III, Kōdai Math. Sem. Rep. 17, 307-328; ibid., 18, 61-86; ibid., 19, 80-94.
Zentralblatt MATH: 0158.09803
T. Okubo , On certain reduction theorems for systems of differential equations which contain a turning point, Proc. Japan Acad. 9, 544-549.
T. Okubo , A global representation of a fundamental set of solutions and a Stokes phenomenon for a system of linear ordinary differential equations, J. Math. Soc. Japan 15, 268-288.
K. Okubo , A connection problem involving a logarithmic function, Publ. Res. Inst. Math. Sci. Ser. A 1, 99-128.
F. W. J. Olver , Error analysis of phase-integral methods. I: General theory for simple turning points; II. Applications to wave-penetration problems, J. Res. Nat. Bur. Standards Sect. B 69B, 271-290; ibid., 291-300.
Y. Sibuya , Asymptotic solutions of a system of linear ordinary differential equations containing a parameter, Funkcial. Ekvac. 4, 83-113.
Y. Sibuya , Subdominant solutions of the differential equation y"—λ2(x—a1) (x—a2) • • • (x-am)y=0.
Zentralblatt MATH: 0159.11601
G. Stengle [1961 ], A construction for solutions of an nth order linear differential equation in the neighborhood of a turning point, Ph.D. Thesis, Univ. Wisconsin, Madison, Wis.
G. Stengle , Asymptotic solution of a class of second order differential equations containing a parameter, Report IMM-NYU 319, New York Univ., Courant Inst. of Math. Sciences, New York.
H. L. Turrittin , Stokes multipliers for asymptotic solutions of a certain differential equation, Trans. Amer. Math. Soc. 68, 304-329.
W. Wasow , Turning point problems for systems of linear equations. I : The formal theory, Comm. Pure Appl. Math. 14, 657-673.
W. Wasow , Turning point problems for systems of linear differential equations. II: The analytic theory, Comm. Pure Appl. Math. 15, 173-187.
W. Wasow , Simplification of turning point problems for systems of linear differential equations, Trans. Amer. Math. Soc. 106, 100-114.
W. Wasow , Asymptotic expansions for ordinary differential equations, Pure and Appl. Math., vol. 14, Interscience, New York.
W. Wasow [1966a], On turning point problems for systems with almost diagonal coefficient matrix, Funkcial. Ekvac. 8, 143-171.